# SDR DALA201906253809

- Difficulty date: June 19, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 851-870
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP MEMBRANE BETWEEN STA 851 TO 870. (CPAX). NRC 00296: CORROSION LEVEL 2, CUSP MEMBRANE BETWEEN STA 851 TO 870 LH WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 FIG. 215. (LP #1130929)
